Characterization of subspaces of certain sequence spaces
Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 60-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_39_1_a5,
author = {V. P. Kondakov and S. D. Umalatov},
title = {Characterization of subspaces of certain sequence spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {60--69},
year = {1986},
volume = {39},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a5/}
}
V. P. Kondakov; S. D. Umalatov. Characterization of subspaces of certain sequence spaces. Matematičeskie zametki, Tome 39 (1986) no. 1, pp. 60-69. http://geodesic.mathdoc.fr/item/MZM_1986_39_1_a5/